# SDR FDEA202211212823

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 54,198 hours, 33,636 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 112N7001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING DRAG FITTING HOLE 9 HAS CORROSION AND A CRACK INDICATION IN THE FITTING   LAYER AT 3 O'CLOCK  WINGS-PLATES AND SKINS-LH WING, UPPER SKIN AT PYLON DRAG FITTING, CORROSION   FINDINGS THIS EA DEVIATES FROM EO F-5730-E0340076 . COMPLIED WITH EA F-5730-T0371527 P1,   STEPS 1-23, MAJOR REPAIR.
